# SDR NWAA073716309

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 75,426 hours, 9,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND E ZONE RIGHT SIDE EMERGENCY FLOOR PATH LIGHTS INOP.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
